The Daugavet property for spaces of Lipschitz functions

Authors

  • Yevgen Ivakhno
  • Vladimir Kadets
  • Dirk Werner

DOI:

https://doi.org/10.7146/math.scand.a-15044

Abstract

For a compact metric space K the space Lip(K) has the Daugavet property if and only if the norm of every fLip(K) is attained locally. If K is a subset of an Lp-space, 1<p<, this is equivalent to the convexity of K.

Downloads

Published

2007-12-01

How to Cite

Ivakhno, Y., Kadets, V., & Werner, D. (2007). The Daugavet property for spaces of Lipschitz functions. MATHEMATICA SCANDINAVICA, 101(2), 261–279. https://doi.org/10.7146/math.scand.a-15044

Issue

Section

Articles